Jump to content
CrazyBoards.org

Recommended Posts

I was wondering about this, as my PDoc didn't seem too concerned with it.

I was on 300mg Effexor XR for about 5 years, over the last year I've gone from 300mg to 75mg or so mostly successfully, but lately I've been dragging along.  I can easily sleep 12 hours a day, I'm still managing to get to work, but I'm exhausted beyond belief and only have windows of feelings myself.

I was wondering if withdrawals to drugs like these can last for months, or even years?  Especially having been on them for so long....

Edited by BrianOCD
Link to comment
Share on other sites

I have had withdrawals from med reductions.  I terms of how long the withdrawals lasted, it mainly depended on how long/slowly I weaned off the med.

2 hours ago, BrianOCD said:

Especially having been on them for so long....

Do you think that maybe the withdrawals (at this point) are not withdrawals, but something else going on?

Link to comment
Share on other sites

Yes withdrawals can be quite lengthy and bad for some people. Depending on the dosage & duration you were on the med. Effexor is notorious for having bad withdrawals. I don't know what the max time limit would be, but it is not uncommon to hear ppl experience lingering symptoms. Is there a reason that you are going off of it?

Did you get the brain zaps or physical flu-like symptoms? Once the physical withdrawal period subsides, feeling depressed, tired & emotional could possibly be an indicator that your depression is returning. You may also want to increase vitamin B & D & start taking Omega supplements to ease the symptoms. Good thing to maybe get a doc check-up & blood test to make sure your thyroid & everything is ok. Good luck!

Link to comment
Share on other sites

9 hours ago, BrianOCD said:

Another thing I wanted to ask, are the generics and brand names different in any way?

Yes, I think they are, based on what others have posted here on CB.  Maybe some of those people can chime in about that.  I don't see a difference for me personally, but there are others here who can definitely tell a difference. 

 

But FWIW ... in all that I have found, it says they are the same:

 

http://healthsmart.com/SmarterHealth/GenericVsBrandDrugs.aspx

http://www.medicinenet.com/script/main/art.asp?articlekey=46204&page=2

 

 

 

 

-----------------

Maybe if you start a new thread about this you might get more responses ... just a thought.

Link to comment
Share on other sites

19 hours ago, melissaw72 said:

Yes, I think they are, based on what others have posted here on CB.  Maybe some of those people can chime in about that.  I don't see a difference for me personally, but there are others here who can definitely tell a difference. 

 

But FWIW ... in all that I have found, it says they are the same:

 

http://healthsmart.com/SmarterHealth/GenericVsBrandDrugs.aspx

http://www.medicinenet.com/script/main/art.asp?articlekey=46204&page=2

 

 

 

 

-----------------

Maybe if you start a new thread about this you might get more responses ... just a thought.

Ya i don't want to bomb the forums though.

But thanks for the articles...The companies say they're the same, but so many patients seem to think there are differences...

Link to comment
Share on other sites

1 hour ago, BrianOCD said:

Ya i don't want to bomb the forums though.

You won't bomb the forums ... I was just thinking that you'd probably get more feedback and answers to your question that way.  But do what you feel comfortable with. You are always welcome to start a new thread here at CB!

 

Link to comment
Share on other sites

  • 3 weeks later...
On 6/11/2017 at 2:29 AM, melissaw72 said:

You won't bomb the forums ... I was just thinking that you'd probably get more feedback and answers to your question that way.  But do what you feel comfortable with. You are always welcome to start a new thread here at CB!

 

When I get anxious I tend to start getting that way, and annoy everyone around me.

I literally have two personas.  Total Anxiety/panic.  Totally calm and relaxed in the face of anything.

Thanks for being a sweetheart Melissa.  :)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...